# SDR SWIA2020091652530

- Difficulty date: August 6, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Gouged
- Location: Rt Spoileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE RIB AT OUTBOARD END OF RT SPOILERON HAS A GOUGE ON THE UPPER SURFACE.  C-CHECK RO 9/12/2020.  BLENDED, NDT (NO DEFECTS) AND EVALUATED REPAIR, FOUND TO BE OUT LIMITS.  COMPLIED WITH REO, REPAIR IN LIMITS, REF REO.  TOOL MACT1463X DUE 31 MAY 21.  TOOL TUC 4744 DUE 31 AUG 20, TOOL KIT 3462.
